# SDR SWAA2013012911993

- Difficulty date: January 24, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 58,042 hours, 47,324 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: W320203R22
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK ON TAKEOFF, INITIAL CLIMB, LANDING GEAR LEVER WAS RAISED TO THE UP POSITION.  ALL GREEN LIGHTS EXTINGUISHED, BUT THE RT MAIN GEAR RED LIGHT REMAINED ILLUMINATED.  R & R WIRE IAW AMM.
